# SDR DALA2015022601676

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 80,345 hours, 34,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERIOR EMERGENCY LIGHT INOPERTIVE, RELAMPED NO HELP.  DOOR 2L, OPS GOOD.  DOOR 4L INOPERATIVE.  WRITE UP MISLABELLED.  FOUND BATTERY BACK AND POWER SUPPLY AT FAULT.  R & R POWER SUPPLY IAW AMM 33-51-07.  R & R BATTERY PACK IAW AMM 33-51-07-902. OPS  CHECK GOOD, OK FOR SERVICE.
